# SDR P5CA2018080300175

- Difficulty date: August 3, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,964 hours, 20,798 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG "RT FWD WINDOW". CYCLED CIRCUIT BRAKER IAW AMM 20-60-01, C/W BITE CHECK IAW AMM 30-41-01. NO FAULTS NOTED. OK FOR SERVICE.
